# SDR UALA2009021700507

- Difficulty date: February 17, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 30,867 hours, 3,937 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Condition: Faulty
- Location: Rt Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK WILL NOT SHUT OFF.  EICAS MSG RT PACK UPPER FCV.  REPLACED UPPER FLOW CONTROL VALVE, OPS CHECK NORMAL.
